Entire solutions of fully nonlinear elliptic equations with a superlinear gradient term

Abstract : In this paper we consider second order fully nonlinear operators with an additive superlinear gradient term. Like in the pioneering paper of Brezis for the semilinear case, we obtain the existence of entire viscosity solutions, defined in all the space, without assuming global bounds. A uniqueness result is also obtained for special gradient terms, subject to a convexity/concavity type assumption where superlinearity is essential and has to be handled in a different way from the linear case.
Type de document :
Article dans une revue
Journal of Mathematical Analysis and Applications, Elsevier, 2016, 441 (1), pp.194-210. <10.1016/j.jmaa.2016.03.083>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01166915
Contributeur : Olivier Ley <>
Soumis le : mardi 23 juin 2015 - 14:30:48
Dernière modification le : mercredi 12 juillet 2017 - 01:16:58
Document(s) archivé(s) le : mardi 15 septembre 2015 - 21:51:08

Fichiers

entire_soln.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Giulio Galise, Shigeaki Koike, Olivier Ley, Antonio Vitolo. Entire solutions of fully nonlinear elliptic equations with a superlinear gradient term. Journal of Mathematical Analysis and Applications, Elsevier, 2016, 441 (1), pp.194-210. <10.1016/j.jmaa.2016.03.083>. <hal-01166915>

Partager

Métriques

Consultations de
la notice

315

Téléchargements du document

156